# SDR K5SR201712218497

- Difficulty date: December 20, 2017
- Submitted: December 21, 2017
- Operation: General aviation
- Filed by: Elevate MRO, LLC, repair station K5SR339N
- Aircraft: N913JR
- Make and model: Pilats PC1247E
- Aircraft serial: 1603
- Aircraft time: 147 hours, 79 cycles
- System (JASC): 2210 · Autopilot System
- Part: Controller
- Part number: 071015970401
- Part serial: KMC92001846
- Condition: Inoperative
- Location: Autoflight
- Part time: 147 hours, 79 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

KMC 9200 FLIGHT CONTROLLER MINIMUMS KNOB WILL NOT SELECT BAROMETER, ONLY RA.  INSTALLED A REPAIRED FLIGHT CONTROLLER VNAV.  CHECKED SATISFACTORY.
